MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS
Catalog Number 383540
Medical Device Problem Codes Leak/Splash (1354); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Recently received several vim reports regarding these infusion needles.(see photos attached) the caps leak when not extra tightened.This applies to both the cap that comes loose and the cap that is already connected.When we do not tighten the caps, they even fall off.Leakage occurs with all liquids when the caps are not additionally tightened.Potentially cause an emergency and that is of course not the intention.Incidentally, leakage occurs with all liquids when the caps are not additionally tightened.Cytostatics is only an example because of the highest risk.
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
The complaint of leakage at the q-syte connector and vent plug could not be confirmed from the five photographs and nexiva devices that were provided for investigation.A visual examination revealed no damage or defects on the returned samples or photographs.The nexiva devices were received in sealed unit packages.The vent plug and q-syte connector were not loose.Although the representative samples, photographs, and manufacturing records do not support the complainant¿s description of the reported event, the complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.Upon removing the nexiva device from the unit package, the instructions for use (ifu) state, "inspect device for damage before insertion.Ensure clamp is not engaged and vent plug and bd q-syte device are secure.Caution: do not use if device is damaged." after removing the vent plug, the ifu states, "securely attach bd q-syte device or end cap to luer adapter".A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.
 
Event or Problem Description
No new information.

Brand Name
NEXIVA
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24188999
Report Number1710034-2026-00064
Device Sequence Number9850819
Product Code FOZ
UDI-Device Identifier00382903835409
UDI-Public(01)00382903835409(11)240321(17)270228(10)4081117
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383540
Device Lot Number4081117
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown